# SDR IY22002F00000

- Difficulty date: December 13, 2001
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N972H
- Make and model: Lear 25D
- Aircraft serial: 370
- Engine: Ge CJ6108
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREPARATION OF AIRCRAFT FOR PAINT, CORROSION WAS FOUND ON THE TOP OF THE LEFT WING BETWEEN WING STATIONS 125.00 TO 181.10 AND SPAR NR 5 TO 8 UNDER A RAISED BACK COVER.  THE CORROSION IS AS MUCH AS .044 INCHES DEEP.  WHEN THE COVER WAS REMOVED, NUMEROUS VOIDS WERE IN THE SEALANT AND THE PAINT PRIMER ALSO CAME OFF STILL ATTACHED TO THE SEALANT.  THE RIGHT WING IS IN SIMULAR CONDITION AS THE LEFT WING WITH CORROSION UP TO .038 INCHES.
